Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 124, NWS Jacksonville, FL

June 11, 2012Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 11, 2012, 8:43 PM EDT for Putnam County, Saint Johns County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2012, 8:43 PM EDT (00:43 UTC)
Expired
Jun 11, 2012, 9:11 PM EDT
In force
28 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 82 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2723 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WUUS52 KJAX 120043
SVRJAX
FLC107-109-120130-
/O.NEW.KJAX.SV.W.0124.120612T0043Z-120612T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
843 PM EDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  SOUTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 930 PM EDT

* AT 843 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR PALATKA...AND MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOSTWICK...EAST PALATKA...ORANGE MILLS AND HASTINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2984 8146 2964 8141 2961 8177 2983 8178
TIME...MOT...LOC 0043Z 265DEG 13KT 2971 8167

$$

NELSON
1 follow-up statement
551 
WWUS52 KJAX 120111
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
911 PM EDT MON JUN 11 2012

FLC107-109-120121-
/O.CAN.KJAX.SV.W.0124.000000T0000Z-120612T0130Z/
PUTNAM FL-ST. JOHNS FL-
911 PM EDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. JOHNS AND
NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2984 8146 2964 8141 2961 8177 2983 8178
TIME...MOT...LOC 0111Z 290DEG 51KT 2969 8149

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:57 PM EDT, 5 hours 46 minutes earlier.

Area forecast discussion, Jun 11, 2:57 PM EDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON JUN 11 2012

...STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL
EXPECTED TONIGHT THROUGH WEDNESDAY...

.SHORT TERM...NOW THROUGH THURSDAY...

REST OF THIS AFTERNOON...CONVECTION HAVING A TOUGHER TIME FIRING OFF
THIS AFTERNOON ACROSS NE FL WITH RIDGING ALOFT AND SLIGHTLY DRIER
AIRMASS WITH PWATS DOWN AROUND 1.60 INCHES. THIS WILL LEAD TO
SCATTERED COVERAGE OF CONVECTION THROUGH SUNSET...WHILE ACROSS SE GA
IN THE DEEPER MOISTURE AND CLOSER TO TROF AXIS...WILL SEE AT LEAST
NUMEROUS TO WIDESPREAD COVERAGE OF SHOWERS/STORMS THERE WITH HIGHER
RAINFALL THREAT BUT SINCE SE GA HAS MISSED OUT ON SOME OF THE RECENT
LOCALLY HEAVY RAINFALL WILL HOLD OFF ON ANY FLOOD WATCH AT THIS TIME.
MAX TEMPS AROUND 90 DEGREES THIS AFTERNOON WITH HIGHER DEWPOINTS IN
THE LOWER/MID 70S. CAPE VALUES NEAR 3000 J/KG THIS AFTERNOON WILL
HELP TO KICK OFF STRONG TO SEVERE STORMS IN TWO LOCATIONS...ONE
ALONG ONGOING MCS ACRS SOUTHERN GEORGIA AND THE OTHER ALONG SEA
BREEZE FRONTS AND OUTFLOW ACRS NE FL. STORM MOTION STILL GENERALLY
TOWARDS THE EAST AT 10-15 MPH ACROSS SE GA WITH A MORE ERRATIC
MOTION ACROSS NE FL DUE TO SEA BREEZE FRONTS AND OTHER OUTFLOWS.

TONIGHT...SCATTERED TSTM ACTIVITY ACROSS NE FL WILL FADE AFTER
SUNSET WHILE CONCERN WILL SHIFT ALONG THE ONGOING LINE OF STORMS
THAT WILL BE ACRS SE GA WITH LOCALLY HEAVY RAINFALL THREAT
CONTINUING THERE THROUGH MUCH OF THE NIGHT. ACTIVITY WILL CONTINUE
TO SLOWLY SHIFT SOUTH AND EAST AND COULD HAVE RE-DEVELOPMENT OF AT
LEAST SCTD CONVECTION ACROSS NE FL AFTER MIDNIGHT...WILL JUST HAVE
TO SEE HOW LINE OF STORMS BEHAVES AFTER SUNSET AND THE LOSS OF
DIURNAL HEATING TO KEEP THE CONVECTION ONGOING TOWARD MORNING.
IF CONVECTION REMAINS ONGOING AND PUSHES INTO NE FL TOWARD MORNING
AND CONTINUES ON TUESDAY...A FLOOD WATCH MAY BE REQUIRED.

TUESDAY...A TRICKIER FORECAST DEPENDING ON EVOLUTION OF OVERNIGHT
CONVECTION. IF STORMS ARE STILL ONGOING...THEN MAIN IMPACT WILL BE
LOCALLY HEAVY RAINFALL THREAT WITH THE STORMS. IF A BREAK IN
CONVECTION EXISTS...THEN SOME HEATING WILL TAKE PLACE WITH STORMS
RE-IGNITING BY LATE MORNING/EARLY AFTERNOON. EITHER WAY...HIGH POPS
ARE IN PLACE WITH CATEGORICAL ACRS SE GA AND LIKELY ACRS NE FL AND
THEY MAY BE ABLE TO BE PUSHED EVEN HIGHER IF ORGANIZED CONVECTION
HOLDS OVER FROM THE MONDAY NIGHT TIME FRAME. PRECIP WATER AMOUNTS
REBOUNDING CLOSE TO 2 INCHES AND SLOWER STORM MOTION WILL CONTINUE
LOCALLY HEAVY RAINFALL THREAT AND A FLOOD WATCH MAY BE REQUIRED. MAX
TEMPS WILL BE A NOTCH COOLER THAN TODAY AROUND 90 DEGREES AND
POSSIBLY ONLY AROUND THE MID 80S IF CONVECTION ONGOING DURING THE
OVERNIGHT HOURS LIMITS AMOUNT OF SUNSHINE EXPECTED.

TUE NIGHT...DEEP MOISTURE AXIS REMAINS ACROSS THE FORECAST AREA AND
EXPECT LIKELY CONVECTION DURING THE EVENING HOURS TO BECOME
SCATTERED OVERNIGHT WITH LOSS OF DAYTIME HEATING.

WEDNESDAY...BOTH GFS/NAM STILL HAVE DEEP MOISTURE (PRECIP WATER
AMOUNTS GREATER THAN 2 INCHES) AND EXPECT ANOTHER DAY WITH AT LEAST
LIKELY COVERAGE OF STORMS WITH ENOUGH DIURNAL HEATING IN THE MORNING
TO TRIGGER LIKELY COVERAGE DURING THE AFTERNOON. STRONG STORMS WITH
GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE MAIN
IMPACTS.

THURSDAY...HIGH PRESSURE TO BUILD NORTH OF THE REGION AND THIS WILL
SHIFT STEERING FLOW TO THE NORTHEAST AND ADVECT SOME DRIER AIR INTO
SE GA BY THE AFTERNOON WITH THE LAST OF THE LINGERING MOISTURE
ACROSS NE FL STILL EXPECTED TO TRIGGER SCATTERED/NUMEROUS CONVECTION
WITH ISOLD/SCTD CONVECTION ACROSS SE GA. MAX TEMPS NEAR NORMAL
AROUND 90 DEGREES.

.LONG TERM...FRIDAY THROUGH MONDAY...

WITH HIGH PRESSURE SETTING UP NORTH OF THE REGION A E/NE STEERING
FLOW WILL SET UP OVER THE FORECAST AREA WITH AIRMASS DRYING OUT AND
EXPECT DIURNAL CONVECTION COVERAGE TO COME DOWN TO NEAR NORMAL TO
SLIGHTLY BELOW NORMAL LEVELS AROUND 20-30%. MAX TEMPS WILL BE BELOW
NORMAL IN THE MID/UPPER 80S COAST AND CLOSER TO THE NORMAL 90
DEGREES OVER INLAND AREAS.

&&

.AVIATION...

ATLANTIC SEABREEZE HAS CLEARED CRG AND WILL MOVE THROUGH JAX
AROUND 20Z. WINDS WILL SHIFT TO THE SOUTHEAST AND BECOME GUSTY AT
TIMES BEHIND THIS BOUNDARY. THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG THE SEABREEZE BETWEEN 20 AND 22Z. VQQ AND JAX STAND THE BEST
CHANCES OF BEING IMPACTED DIRECTLY...AND TEMPO GROUPS ARE IN
PLACE. WILL GO WITH VCTS ELSEWHERE. A FEW SHOWERS MAY LINGER NEAR
SSI INTO EARLY THIS EVENING BUT GENERALLY SPEAKING...VFR
CONDITIONS ARE EXPECTED OVERNIGHT.

&&

.MARINE...

EVENING SOUTHERLY SURGE WILL ONCE AGAIN CREATE NEAR SCEC
CONDITIONS TONIGHT. WILL GO WITH A SOLID 15 KNOTS...JUST BELOW
HEADLINE CRITERIA. RELATIVELY LIGHT WINDS ARE THEN ANTICIPATED
THROUGH MID WEEK. A FRONT WILL SLOWLY PUSH THROUGH ON THURSDAY AND
A SURGE OF NORTHEAST WINDS WILL TRAIL THE FRONT POSSIBLY REACHING
HEADLINE CRITERIA BY THURSDAY EVENING.

RIP CURRENTS: LOW RISK TODAY AND TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  90  70  92 /  80  90  70  50
SSI  74  85  73  87 /  60  80  50  60
JAX  70  90  70  91 /  60  70  60  70
SGJ  72  87  72  87 /  30  60  60  60
GNV  69  90  70  92 /  60  60  60  70
OCF  70  91  71  92 /  50  40  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/WALKER
Hazardous weather outlook, Jun 11, 12:05 PM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 PM EDT MON JUN 11 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-120838-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
1205 PM EDT MON JUN 11 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY...

...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS
AFTERNOON AND EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN HEAVY THUNDERSTORM
ACTIVITY THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS OF 2 TO 3
INCHES CAN BE EXPECTED IN STRONGER THUNDERSTORM ACTIVITY AND THIS
AMOUNT OF RAINFALL WILL AGGRAVATE ALREADY SATURATED GROUNDS AND CAUSE
FLOODING PROBLEMS.

A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND
FREQUENT LIGHTNING...WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET.

HEAT INDICES WILL NEAR 100 TO 105 DEGREES THIS AFTERNOON ACROSS
INLAND NORTHEAST FLORIDA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY...
WITH PERIODS OF HEAVY RAINFALL AND GUSTY WINDS POSSIBLE. RAIN CHANCES
WILL DECREASE TO NEAR NORMAL VALUES BY THURSDAY AND INTO NEXT WEEKEND
AS ONSHORE FLOW DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS
ARE ISSUED FOR YOUR LOCATIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH

In the hours before

Special weather statement, Jun 11, 6:51 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
651 PM EDT MON JUN 11 2012

FLZ025-033-112315-
DUVAL-ST. JOHNS-
651 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...

AT 652 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF UNF...MOVING EAST AT 15
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND UNF...SAN
PABLO...PONTE VEDRA BEACH...SAWGRASS...PALM VALLEY...NEPTUNE BEACH
AND JACKSONVILLE BEACH THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3016 8161 3024 8160 3035 8139 3033 8138
      3023 8137 3015 8134 3014 8134
TIME...MOT...LOC 2252Z 268DEG 14KT 3023 8150

SHULER
Local storm report, Jun 11, 6:58 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             15 W JACKSONVILLE BEACH 30.28N 81.64W
06/11/2012  M1.00 INCH       DUVAL              FL   NWS EMPLOYEE

            1 INCH HAIL REPORT SUBMITTED BY NWS EMPLOYEE AT J. TURNER
            BUTLER BLVD AND SOUTHSIDE BLVD.

&&

PKEEGAN
Special weather statement, Jun 11, 7:37 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT MON JUN 11 2012

FLZ024-025-GAZ166-120030-
COASTAL CAMDEN-DUVAL-NASSAU-
737 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN CAMDEN...NORTHEASTERN DUVAL AND EASTERN NASSAU COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 830 PM EDT...

AT 738 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF YULEE...OR 8 MILES
NORTH OF JACKSONVILLE INTERNATIONAL AIRPORT...MOVING EAST AT 20 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCEANWAY...
JACKSONVILLE INTERNATIONAL AIRPORT...YULEE...ST. MARYS...AMELIA
CITY...FERNANDINA BEACH...TALBOT ISLAND AND LITTLE TALBOT ISLAND
THROUGH 830 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3043 8175 3074 8173 3073 8149 3072 8149
      3073 8144 3072 8144 3070 8142 3060 8144
      3052 8142 3051 8144 3049 8141 3043 8140
TIME...MOT...LOC 2338Z 269DEG 16KT 3059 8166

SHULER
Special weather statement, Jun 11, 8:13 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
813 PM EDT MON JUN 11 2012

FLZ032-033-037-120100-
CLAY-PUTNAM-ST. JOHNS-
813 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN PUTNAM AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT...

AT 814 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF PICOLATA...OR 16 MILES
NORTH OF PALATKA...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS AND
PICOLATA THROUGH 900 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3007 8163 2987 8149 2971 8177 2989 8195
TIME...MOT...LOC 0014Z 242DEG 16KT 2987 8172

NELSON
Special weather statement, Jun 11, 8:16 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EDT MON JUN 11 2012

FLZ037-038-040-120100-
FLAGLER-MARION-PUTNAM-
816 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM...NORTHEASTERN MARION AND WESTERN FLAGLER COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT...

AT 817 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WELAKA...OR 4 MILES SOUTHWEST OF
POMONA PARK...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND WELAKA...SATSUMA...GEORGETOWN...POMONA
PARK...LAKE COMO...CRESCENT CITY AND ANDALUSIA THROUGH 900 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING
MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2962 8138 2944 8130 2938 8174 2955 8180
TIME...MOT...LOC 0017Z 257DEG 19KT 2947 8162

NELSON
Special weather statement, Jun 11, 8:18 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 PM EDT MON JUN 11 2012

FLZ033-037-038-120100-
FLAGLER-PUTNAM-ST. JOHNS-
818 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PUTNAM...SOUTHERN ST. JOHNS AND EXTREME NORTHWESTERN FLAGLER COUNTIES
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT...

AT 818 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES EAST OF
ANASTASIA TO 2 MILES SOUTHWEST OF BUTLER BEACH TO ORANGE MILLS...
MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT
AUGUSTINE BEACH...SAINT AUGUSTINE...SPUDS...ORANGE MILLS...
HASTINGS...ELKTON...EAST PALATKA AND ANASTASIA THROUGH 900 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2971 8125 2961 8156 2971 8168 2984 8143
      2995 8129 2994 8129 2988 8126 2979 8125
      2974 8123 2972 8123
TIME...MOT...LOC 0018Z 284DEG 16KT 2993 8113 2978 8129
          2967 8157

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTSpecial Marine WarningJAX86 min
Jun 11, 8:13 PM EDTSpecial Weather StatementJAXClay47 min
Jun 11, 8:16 PM EDTSpecial Weather StatementJAXPutnam44 min
Jun 11, 8:18 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 11, 8:36 PM EDTSpecial Marine WarningJAX114 min
Jun 11, 8:54 PM EDTSpecial Weather StatementJAXFlagler51 min
Jun 11, 9:46 PM EDTSpecial Weather StatementJAXFlagler44 min
Jun 12, 11:50 AM EDTSpecial Weather StatementJAXHamilton40 min
Jun 12, 12:09 PM EDTSpecial Weather StatementJAXColumbia51 min
Jun 12, 12:48 PM EDTSpecial Weather StatementJAXBaker, Columbia42 min
Jun 12, 1:07 PM EDTSpecial Weather StatementJAXNassau68 min
Jun 12, 1:14 PM EDTSpecial Weather StatementJAXHamilton, Suwannee46 min
Jun 12, 1:37 PM EDTSpecial Weather StatementJAXBaker, Duval, Nassau23 min
Jun 12, 1:53 PM EDTSpecial Marine WarningJAX2 hr
Jun 12, 2:01 PM EDTSpecial Marine WarningJAX119 min
Jun 12, 2:03 PM EDTSpecial Weather StatementJAXBaker, Columbia, Union27 min
Jun 12, 2:06 PM EDTSpecial Weather StatementJAXDuval, Nassau24 min
Jun 12, 2:30 PM EDTSpecial Weather StatementJAXBaker, Duval, Union30 min
Jun 12, 2:37 PM EDTSpecial Weather StatementJAXColumbia53 min
Jun 12, 2:41 PM EDTSpecial Marine WarningJAX2 hr
Jun 12, 3:19 PM EDTSpecial Weather StatementJAXBradford, Clay26 min
Jun 12, 3:29 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist31 min
Jun 12, 3:37 PM EDTSpecial Marine WarningJAX53 min
Jun 12, 3:39 PM EDTSevere Thunderstorm WarningJAXSaint Johns36 min
Jun 12, 3:58 PM EDTSpecial Marine WarningJAX62 min
Jun 12, 4:10 PM EDTSpecial Weather StatementJAXFlagler, Putnam50 min
Jun 12, 4:17 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns43 min
Jun 12, 4:46 PM EDTSpecial Marine WarningJAX119 min
Jun 12, 4:57 PM EDTSpecial Weather StatementJAXFlagler33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.